Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Why is my stomach bloated with butterfly like movements in it ?

well i had sex in july 2010 and i thought i was pregnant after because my peiod after i had sex was 4 days late but it came then but i have been haven my period for the last 7 months but i feel as though i may be pregnant my stomach has a weird feeling to it like its bloated all the time and i sometimes have butterflies and i just wanted to know could i be possibly be pregnant but still having my period
Asked On : Sat, 12 Feb 2011
Answers:  2 Views:  547
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
the regular monthly periods is aganinst pregnancy. the bloating of the stmoach might be from some other cause.A sonography of abdomen will clear the picture.
Answered: Mon, 8 Aug 2011
I find this answer helpful
  User's Response
Welcome to Health Care Magic,
Sometimes it may happen that you may have slight spot bleeding after conceiving but not regular periods.If you are having your periods regularly you are definately not pregnant.
Answered: Mon, 8 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor